Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 188, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2018, 7:57 PM CDT for 4 counties in Kansas. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2018, 7:57 PM CDT (00:57 UTC)
- Expired
- Jun 12, 2018, 9:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:00 PM CDT | HAIL 1.75 | Garfield, KS | CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL IN GARFIELD. |
| Jun 12, 8:00 PM CDT | HAIL 2 | Garfield, KS | CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD. EMERGENCY MANAGER REPORTED HEN EGG SIZE HAIL IN GARFIELD. |
| Jun 12, 8:04 PM CDT | HAIL 1.75 | Garfield, KS | EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL IN GARFIELD. |
| Jun 12, 8:20 PM CDT | HAIL 1.75 | Garfield, KS | GOLF BALL SIZE SOCIAL MEDIA. |
| Jun 12, 8:25 PM CDT | HAIL 2.75 | Garfield, KS | ESTIMATED BASEBALL SIZE BASED ON PICTURE ON TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3452 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 20.2
The text
As transmitted.
054
WUUS53 KDDC 130057
SVRDDC
KSC047-145-165-185-130200-
/O.NEW.KDDC.SV.W.0188.180613T0057Z-180613T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
757 PM CDT TUE JUN 12 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Pawnee County in south central Kansas...
Northwestern Stafford County in south central Kansas...
Southeastern Rush County in central Kansas...
Northeastern Edwards County in south central Kansas...
* Until 900 PM CDT.
* At 756 PM CDT, a severe thunderstorm was located near Zook, and is
moving northeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Larned, Garfield, Seward, Radium, Zook and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 9903 3811 9933 3839 9911 3837 9903
3826 9903 3826 9880 3809 9874
TIME...MOT...LOC 0056Z 225DEG 4KT 3808 9913
HAIL...1.50IN
WIND...60MPH
$$
FINCH4 follow-up statements
833
WWUS53 KDDC 130108
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
808 PM CDT TUE JUN 12 2018
KSC047-145-165-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Rush KS-Edwards KS-
808 PM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN PAWNEE...NORTHWESTERN STAFFORD...SOUTHEASTERN RUSH AND
NORTHEASTERN EDWARDS COUNTIES...
At 807 PM CDT, a severe thunderstorm was located near Zook, and is
nearly stationary.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Emergency management reported golf ball sized hail in
Garfield at 8 pm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Larned, Garfield, Seward, Radium, Zook and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 9903 3811 9933 3839 9911 3837 9903
3826 9903 3826 9880 3809 9874
TIME...MOT...LOC 0107Z 225DEG 4KT 3809 9912
HAIL...1.75IN
WIND...60MPH
$$
FINCH180
WWUS53 KDDC 130119
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
819 PM CDT TUE JUN 12 2018
KSC165-130128-
/O.CAN.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Rush KS-
819 PM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warning area. Therefore, the warning has been cancelled.
LAT...LON 3796 9903 3811 9933 3829 9912 3826 9905
3826 9880 3809 9874
TIME...MOT...LOC 0118Z 225DEG 4KT 3810 9911
$$
KSC047-145-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
819 PM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN PAWNEE...NORTHWESTERN STAFFORD AND NORTHEASTERN EDWARDS
COUNTIES...
At 818 PM CDT, a severe thunderstorm was located 3 miles north of
Zook, and is nearly stationary.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Larned, Garfield, Seward, Radium, Zook and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 9903 3811 9933 3829 9912 3826 9905
3826 9880 3809 9874
TIME...MOT...LOC 0118Z 225DEG 4KT 3810 9911
HAIL...1.75IN
WIND...60MPH
$$
FINCH895
WWUS53 KDDC 130146
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
846 PM CDT TUE JUN 12 2018
KSC047-145-185-130200-
/O.CON.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
846 PM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN PAWNEE...WEST CENTRAL STAFFORD AND NORTHEASTERN
EDWARDS COUNTIES...
At 845 PM CDT, a severe thunderstorm was located 3 miles northwest of
Zook, moving east at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Larned, Garfield, Zook and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 9903 3811 9933 3826 9915 3823 9907
3816 9894 3806 9887
TIME...MOT...LOC 0145Z 282DEG 20KT 3809 9914
HAIL...1.25IN
WIND...60MPH
$$
FINCH854
WWUS53 KDDC 130157
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
857 PM CDT TUE JUN 12 2018
KSC047-145-185-130207-
/O.EXP.KDDC.SV.W.0188.000000T0000Z-180613T0200Z/
Pawnee KS-Stafford KS-Edwards KS-
857 PM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE...WEST
CENTRAL STAFFORD AND NORTHEASTERN EDWARDS COUNTIES WILL EXPIRE AT 900
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3796 9903 3811 9933 3826 9915 3823 9907
3816 9894 3806 9887
TIME...MOT...LOC 0157Z 225DEG 4KT 3810 9913
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:00 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 12, 7:00 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 700 PM CDT Tue Jun 12 2018 ...Updated Aviation Discussion... .SHORT TERM...(This evening through Wednesday) Issued at 1258 PM CDT Tue Jun 12 2018 Areas of thunderstorms will be in the forecast tonight through mid tomorrow morning. The first area of development looks to be along a stalled frontal boundary roughly from Ashland to St. John. Once these thunderstorms develop the outflow/cold pool could trigger convection further west through the rest of the evening along the boundary back westward to Dodge City. Another area of convection in association with an upper level shortwave is expected to develop along the Palmer divide in Colorado and then move south and eastward into western Kansas after midnight tonight. These thunderstorms could contain heavy rain as they evolve into a MCS and move along the frontal boundary with decent enough 850 mb winds. Wednesday as the storm activity moves out clouds will hang around through the early-mid afternoon. Depending on how long the clouds hang around temperatures are expected to be cooler with highs mainly in the upper 80s although a few low 90s can't be ruled out. .LONG TERM...(Wednesday night through Tuesday) Issued at 141 PM CDT Tue Jun 12 2018 Hot temperatures will be the general theme as we go into the long term forecast. Another complex of storms is forecast to develop from Wednesday night into Thursday morning. A shortwave trough in eastern Colorado is forecast to develop convection and move into western Kansas through the evening and overnight hours. Winds will pick up out of the southwest through the day Thursday with 850 mb temperatures warming to around 30 (C) for most locations we should see highs get back into the upper 90s. For Friday on it looks like the core of the warmer air will be firmly in place through the central and southern plains driving the jet stream well to the north. This should keep us mainly dry with afternoon temperatures in the mid to upper 90s through the weekend. With the forecast position of the jet stream this should keep the remnants of what is currently Hurricane Bud mainly to the west in the Rockies through the weekend. However with a large upper level low moving into the Pacific northwest by next Monday this may drive some of the tropical moisture into southwest Kansas along with a cool down in temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 652 PM CDT Tue Jun 12 2018 Thunderstorms earlier this evening have developed along a surface boundary located east of Dodge City and Liberal. These two locations currently appear the have the better chance for a few isolated thunderstorms over the next few hours just east of these airports so have included a VCTS til 03z Wednesday. Elsewhere thunderstorm probability looks to be very low. Prevailing winds across western Kansas overnight will be from the southeast at around 10 knots. BUFR soundings indicating VFR conditions overnight. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 87 70 97 / 60 60 20 0 GCK 65 87 68 99 / 70 30 20 0 EHA 66 90 67 96 / 60 10 20 10 LBL 67 89 69 98 / 60 30 20 0 HYS 66 86 69 99 / 50 30 20 10 P28 71 87 71 97 / 60 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Tatro LONG TERM...Tatro AVIATION...Burgert
Hazardous weather outlook, Jun 12, 5:14 AM CDT, 14 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 514 AM CDT Tue Jun 12 2018 KSZ030-031-043>046-061>066-074>081-084>090-131015- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 514 AM CDT Tue Jun 12 2018 /414 AM MDT Tue Jun 12 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Thunderstorm chances throughout Southwest Kansas increase this afternoon/evening, and may linger into Wednesday. Without strong upper level forcing, there will be several areas of potential storm initiation this afternoon. First being boundaries that set up over Western Kansas from convection this morning toward Central Kansas; second being along the warm front as it lifts northwest into southwestern Kansas (roughly east of Highway 183); and finally, where models have been most consistent in agreement is around a mid-level vorticity max that the NAM and GFS kicks out of Rockies and into Western Kansas late this afternoon. Storms that initially develop will have large hail and strong to severe wind concerns. If storms congeal into a possible convective system tonight, main concerns will be heavy rain/flooding, damaging wind and large hail. Day 1 Hazards ------------- * Lightning: Elevated risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- Storms may linger into Wednesday morning. Another chance of storms will occur Wednesday night. Thursday through Sunday look to remain dry at this time. Monday, rain chances return. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk * Thursday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Friday - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Saturday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk * Monday - Lightning: Elevated risk - Excessive heat: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 5 and 11 pm west of highway 83 for storms coming in from Colorado, and east of 86 for storms along boundaries. If storms form into a convective system, storms will move through Southwest Kansas overnight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Jun 12, 7:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 SSE KINSLEY 37.91N 99.41W
06/12/2018 E1.00 INCH EDWARDS KS STORM CHASER
QUARTER SIZE.
&&
RMLLocal storm report, Jun 12, 7:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL MULLINVILLE 37.59N 99.47W
06/12/2018 E1.50 INCH KIOWA KS TRAINED SPOTTER
PING PONG SIZE.
0645 PM HAIL 7 NNW RADIUM 38.26N 98.96W
06/12/2018 E1.25 INCH PAWNEE KS PUBLIC
HALF DOLLAR SIZE.
&&Local storm report, Jun 12, 7:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 1 N BUCKLIN 37.57N 99.63W
06/12/2018 E2.00 INCH FORD KS PUBLIC
2 INCH HAIL 1.5 MILES NORTH OF BUCKLIN.
&&Local storm report, Jun 12, 7:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 1 W GREENSBURG 37.61N 99.30W
06/12/2018 E1.00 INCH KIOWA KS NWS EMPLOYEE
QUARTERS AT HOSPITAL IN GREENSBURG.
0715 PM HAIL GREENSBURG 37.61N 99.29W
06/12/2018 E1.00 INCH KIOWA KS NWS EMPLOYEE
QUARTERS IN GREENSBURG.
0714 PM HAIL 4 E MULLINVILLE 37.59N 99.39W
06/12/2018 E1.75 INCH KIOWA KS PUBLIC
GOLF BALL SIZE 3-4 MILES EAST OF
MULLENVILLE.
&&Local storm report, Jun 12, 7:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL CENTERVIEW 37.82N 99.27W
06/12/2018 E1.25 INCH EDWARDS KS STORM CHASER
HALF DOLLAR.
0720 PM HAIL 5 S RADIUM 38.10N 98.90W
06/12/2018 E1.00 INCH STAFFORD KS PUBLIC
QUARTER SIZE HAIL.
&&Local storm report, Jun 12, 7:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL CENTERVIEW 37.82N 99.27W
06/12/2018 E1.25 INCH EDWARDS KS STORM CHASER
CORRECTS PREVIOUS HAIL REPORT FROM
CENTERVIEW. HALF DOLLAR.
&&
RMLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:00 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 45 min |
| Jun 12, 7:18 PM CDT | Flash Flood Warning | DDC | Clark, Comanche | 3 hr |
| Jun 12, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 55 min |
| Jun 12, 7:33 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 27 min |
| Jun 12, 8:14 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 61 min |
| Jun 12, 8:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 23 min |
| Jun 12, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade, Seward | 66 min |
| Jun 12, 8:54 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 66 min |
| Jun 12, 9:02 PM CDT | Special Weather Statement | DDC | Morton | 58 min |
| Jun 12, 9:10 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 65 min |
| Jun 12, 9:32 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 40 min |
| Jun 12, 9:35 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 39 min |
| Jun 12, 9:47 PM CDT | Special Weather Statement | DDC | Pratt | 58 min |
| Jun 12, 10:19 PM CDT | Special Weather Statement | DDC | Stanton | 56 min |
| Jun 12, 11:19 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 56 min |
| Jun 12, 11:23 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 52 min |
| Jun 12, 11:39 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 51 min |
| Jun 13, 12:10 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 50 min |
| Jun 13, 12:28 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 25 min |
| Jun 13, 12:57 AM CDT | Special Weather Statement | DDC | Grant | 63 min |
| Jun 13, 1:11 AM CDT | Special Weather Statement | DDC | Stanton | 64 min |
| Jun 13, 6:40 AM CDT | Special Weather Statement | DDC | Hamilton | 65 min |
| Jun 13, 7:45 AM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| Jun 13, 9:25 AM CDT | Special Weather Statement | DDC | Lane | 65 min |
| Jun 13, 9:31 AM CDT | Special Weather Statement | DDC | Trego | 44 min |
| Jun 13, 9:48 AM CDT | Special Weather Statement | DDC | Ellis | 42 min |
| Jun 13, 9:52 AM CDT | Special Weather Statement | DDC | Trego | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.